# SDR SWIA202164436

- Difficulty date: December 31, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV DRAIN VALVE PLATE HAS EVIDENCE OF CORROSION ON THE OUTER SKIN. BEHIND PANEL 142BR     (C-CHECK RO 2/16/2022)    REMOVED CORROSION REF. CRJ 900 SRM 51-21-06-001-001-A01.ORIGINAL MATERIAL THICKNESS OF FWD WATER-WASTE CLOSING PLATE BETWEEN FS379.00 AND FS394.00 IS .157 REF. DRWG SH670-32303 REV. A. MINIMUM REMAINING MATERIAL THICKNESS AFTER CORROSION REMOVAL IS .153. MAX ALLOWABLE MATERIAL LOSS IS .015, ACTUAL MATERIAL LOSS IS .004 AND IS FOUND TO BE WITHIN LIMITS REF. REO 690-53-21-1483 REV -- DATED 2022-02-06,  CRJ 900 SRM51-21-06-001-001-A01 REV 38 DATED 7/25/20 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
